# SDR ABXA20140120136

- Difficulty date: January 20, 2014
- Submitted: June 6, 2014
- Operation: Air carrier
- Aircraft: N773AX
- Make and model: Boeing 767281
- Aircraft serial: 22788
- Aircraft time: 56,244 hours, 41,825 cycles
- System (JASC): 5413 · Nacelle/Pylon, Longeron/Stringer
- Part: Stringer
- Part number: 313T3380244
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER WEB HAS A CRACKED INTERNAL ANGLE INBD SIDE NR 1 ENG AFT PYLON.  R & R INTERNAL ANGLE IAW SRM 51-40-02 PAR 7.  SDR INFO CRACKED 1.5 INCHES, PN 313T3380-244, PART NAME CHANNEL WS LOCATION ON ACFT FROM WS 433 TO LONGERON 6.  ACFT WAS GNDED.
